# SDR CALA2025070906375

- Difficulty date: July 7, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 71,824 hours, 22,161 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, LH SIDE, LOWER FRAME STA 1 520, HAS 2EA DENTS.   PERFORMED REPAIR IAW EA#757-5360-13-A3956 AND EC/RA 5360-01983.  MAJOR REPAIR.
